# SDR SWIA201439264

- Difficulty date: September 10, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 37,740 hours, 34,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ILLUMINATED AT OVERWING EXITS.  R & R THE AFT BATTERY CHARGER IN THE CABIN.
